MAUDE Adverse Event Report: HALYARD HEALTH MICROCUFF ENDOTRACHEAL TUBE FOR PEDIATRICS, 4.5 MM, ORAL CURVED; VAP MICROCUFF ENDOTRACHEAL TUBES

HALYARD HEALTH MICROCUFF ENDOTRACHEAL TUBE FOR PEDIATRICS, 4.5 MM, ORAL CURVED; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 35164
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot cm7361002 was reviewed and the product was produced according to product specifications.All information reasonably known as of 26 jun 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that the pilot line on the microcuff came away from the tube during extubation.It remained in the mouth when the tube was removed.The pilot line was removed intact, but a direct laryngoscopy was performed to ensure there was nothing left in the airway.No further information has been provided at this time.
 
Additional Manufacturer Narrative
All information reasonably known as of 02 jul 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Event or Problem Description
Per additional information received 25 jun 2018, the patient has been discharged from the hospital.
 
Additional Manufacturer Narrative
One sample was received for evaluation.The sample was received with the inflation line detached from the tubing.The area of separation was examined under magnification.The endotracheal tube skive which receives the inflation line had a jagged fragment of the inflation line inside.The inflation line was severed flush with the skive opening.Under uv light, both the inflation line and the skive fluoresce, indicating that the bonding agent containing adhesive brightener was present.No root cause could be determined.All information reasonably known as of 04 feb 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MICROCUFF ENDOTRACHEAL TUBE FOR PEDIATRICS, 4.5 MM, ORAL CURVED
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7652948
Report Number3011270181-2018-00020
Device Sequence Number11207971
Product Code BTR
UDI-Device Identifier10680651351644
UDI-Public10680651351644
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/27/2022
Device Model Number35164
Device Catalogue Number991035164
Device Lot NumberCM7361002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/14/2018
Supplement Date Received by Manufacturer06/25/2018
01/10/2019
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date07/02/2018
02/05/2019
Patient Sequence Number1
Patient Age4 YR
Patient Weight18